Citation: The Speck. "Ketamine Health Problems: An Experience with Ketamine (exp4808)". Erowid.org. Jan 4, 2002. erowid.org/exp/4808
||(powder / crystals)
My associates and I have been a habitual users of Ketamine HCl in it's very pure crystal form for over 2 years. Usage started with small 'bumps' as we call them. They were usually around 100mg, and were administered through insuffilation (snorting). The effects were very nice and included feelings of general well being, especially after the peak of the experience.
Inevitably dosage amounts increased to around 250mg nasal. This is where the real addiction took hold. After experiencing our first 'k-hole' we were hooked! What was this crazy alien realm we had journeyed to? Was any of it real, or was it just all made up by our own minds? It seemed right around this time in my life I started to notice many cooincidences occuring.
After 250mg was no longer effective in reaching the 'k-hole' state, we searched ways to intensify the experience without increasing dosage. I had heard about vitamin B12 and tried that without any signifigant increase in intensity. We also experimented with flashing light (those mind machines - the glasses w/ LED's). Those seemed to work very well at low frequencies, inducing a very intense dream like state at low dosages if we were able to relax fully without interruption. This use continued for about 8 months or so before it too lost it's luster.
Achieving the dream state became more and more difficult. We then began increasing the dosage in the coming months. Right now I typically take 500-700mg's nasally. (One may ask I didn't start administering the drug in smaller doses via IM injection; the simple answer to this is I can't stand needles.) This is where the health problems started manifesting themselves. A few associates of mine had started getting severe stomach pain which lasted a day or two after nights of heavy usage. The pain was so intense, they indicated that they would rather die than endure the pain any longer. One of them even went to the hospital where doctors and nurses could offer no explanation and sent them off with a prescription antacid. Eventually he also got a urinary tract infection from his heavy K usage.
We're not exactly sure what causes these problems, although we suspect it has something to do with the pH level of Ketamine HCl and/or the massive amounts of the HCl salt that we were putting into our stomach. I felt lucky that none of these problems had plagued me.
Just recently after increased usage I have started to experience BOTH of these problems at the same time, which has subsequently stopped my K usage completely. Urinary tract infections aren't very nice to deal with. The 'K-Pain' as we call is VERY intense and nothing seems to help (except doing more K, which only makes the pain worse when it comes back).
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.